# SDR COMA0160269

- Difficulty date: February 19, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 7,567 hours, 7,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718 RT FRAME IS CRACKED.  ROUTED OUT DAMAGE.  INSTALLED DOUBLER AND RADIUS BLOCKS AND FWD DOUBLER IAW CANADAIR REO 601R-53-61-193 REV A.
